Corrigendum and addendum to the paper “Reducibility of quadrinomials" (Acta Arith. 21 (1972), 153–171)

Tom 99 / 2001

M. Fried, A. Schinzel Acta Arithmetica 99 (2001), 409-410 MSC: Primary 12D05. DOI: 10.4064/aa99-4-7

Autorzy

  • M. FriedDepartment of Mathematics
    University of California at Irvine
    Irvine, CA 92664, U.S.A.
    e-mail
  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 137
    00-950 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek